# SDR SWIA201439714

- Difficulty date: October 4, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 21,039 hours, 12,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 661+32 - 693 RBL 9 CORRODED.  REPLACED THE SEAT TRACK IAW REO.
